Benylin Benylin Day & Night Tablets 16 Pack

€9.35

Code 3574660439120


Add to Basket
Product Information

Benylin Day & Night Tablets help reduce temperature, relieve aches and pains, help clear catarrh and so aids restful sleep.

  • The white day tablet contains a combination of paracetamol and pseudoephedrine which relieves pain and fever and reduces inflammation and congestion.
  • The blue nighttime tablet contains Paracetamol and DIphenhydramine Hydrochorlide, an antihistamine which treats a runny nose and has a sedative effect and is only in the night tablet. 

Uses & Treatments 

  • Relieves pain associated with colds and flu.
  • Reduces Temperature.
  • Relieves aches & pains.
  • Helps clear head & nose.
  • Clears catarrh, aiding restful sleep.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packs per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Adults and children 12 years and over.
  • Day Dose: One white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day.
  • Night Dose: One blue tablet to be taken at night.
  • Not suitable for children under 12 years.
  • Do not take more than the recommended dose in 24 hours.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT. 
  • Never exceed the stated dose. Always read the leaflet. 
Active Ingredients

Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg, Pseudoephedrine Hydrochloride 60mg. 

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty